# SDR 01FDEA00510

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Duct
- Part number: 65293241
- Condition: Missing
- Location: E&E Compartment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01-214 WHILE CHECKING RUDDER CONTROLS NOSE GEAR VIEWING TUBE SECTION MISSING. INSTALL NEW VIEWING TUBE. FUNCIONAL CK GOOD PER B727-200 MM 56-40-000-0. AC OK FOR SERVICE.
